Norayr Matevosyan
Norayr Matevosyan
Geverifieerd e-mailadres voor math.utexas.edu
Titel
Geciteerd door
Geciteerd door
Jaar
On a parabolic free boundary equation modeling price formation
PA Markowich, N Matevosyan, JF Pietschmann, MT Wolfram
Mathematical Models and Methods in Applied Sciences 19 (10), 1929-1957, 2009
372009
Almost monotonicity formulas for elliptic and parabolic operators with variable coefficients
N Matevosyan, A Petrosyan
Communications on pure and applied mathematics 64 (2), 271-311, 2011
252011
A level set based shape optimization method for an elliptic obstacle problem
M Burger, N Matevosyan, MT Wolfram
Mathematical Models and Methods in Applied Sciences 21 (04), 619-649, 2011
172011
On the tangential touch between the free and the fixed boundaries for the two-phase obstacle-like problem
J Andersson, N Matevosyan, H Mikayelyan
Arkiv fr matematik 44 (1), 1-15, 2006
152006
Tangential touch between free and fixed boundaries in a problem from superconductivity
N Matevosyan
Communications in Partial Differential Equations 30 (8), 1205-1216, 2005
102005
Two-phase semilinear free boundary problem with a degenerate phase
N Matevosyan, A Petrosyan
Calculus of Variations and Partial Differential Equations 41 (3), 397-411, 2011
52011
The behavior of the free boundary close to a fixed boundary in a parabolic problem
DE Apushkinskaya, N Matevosyan, NN Uraltseva
Indiana University mathematics journal, 583-604, 2009
52009
Behavior of the free boundary near contact points with the fixed boundary for nonlinear elliptic equations
N Matevosyan, PA Markowich
Monatshefte fr Mathematik 142 (1), 17-25, 2004
42004
Tangential touch between free and fixed boundaries
N Matevosyan
Matematik, 2003
42003
Contact of a thin free boundary with a fixed one in the Signorini problem
N Matevosyan, A Petrosyan
St. Petersburg Mathematical Journal 27 (3), 481-494, 2016
2016
The authors consider the problem∆ u= λ χ {u> 0}− λ− χ {u< 0} in the unit half-ball Ω:= B+(0) with the Dirichlet condition u= f on∂ Ω for a given f∈ W1, 2 (Ω), where λ and λ…
J Andersson, N Matevosyan, H Mikayelyan
Ark. Mat 44 (1), 1-15, 2006
2006
cG Copyright American Mathematical Society 2014
KD Andersen, E Christiansen, AR Conn, ML Overton
Ark. Mat 44 (1), 1-15, 2006
2006
Regularity of a free boundary in parabolic problem without sign restriction
D Apushkinskaya, N Matevosyan, N Uraltseva
2006
ܹ
J Andersson, G Weiss
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–14